Traveling Wave Solutions for Some Three-Species Predator-Prey Systems
Keywords:predator-prey model, traveling wave, wave speed, upper-lower-solution.
In this paper, we present some recent developments on the application of Schauder’s fixed point theorem to the existence of traveling waves for some three-species predator-prey systems. The existence of traveling waves of predator-prey systems is closely related to the invasion phenomenon of some alien species to the habitat of aboriginal species. Three different three-species predator-prey models with different invaded and invading states are presented. In this paper, we focus on the methodology of deriving the convergence of stale tail of wave profiles.
Z. Bi and S. Pan, Dynamics of a predator-prey system with three species, Bound. Value. Probl. (2018) 2018:162.
Y.-S. Chen and J.-S. Guo, Traveling wave solutions for a three-species predator-prey model with two aborigine preys, Japan J. Industrial and Applied Mathematics, https://doi.org/10.1007/s13160-020- 00445-9.
Y.-S. Chen, T. Giletti and J.-S. Guo, Persistence of preys in a diffusive three species predator-prey system with a pair of strong-weak competing preys, arXiv:2008.11939.
Y.-Y. Chen, J.-S. Guo and C.-H. Yao, Traveling wave solutions for a continuous and discrete diffusive predator-prey model, J. Math. Anal. Appl. 445 (2017), 212-239.
Y. Du and S.-B. Hsu, A diffusive predator-prey model in heterogeneous environment, J. Differential Equations 203 (2004), 331-364.
Y. Du and R. Xu, Traveling wave solutions in a three-species food-chain model with diffusion and delays, Int. J. Biomath. 5 (2012), 1250002, 17 pp.
A. Ducrot, T. Giletti, J.-S. Guo and M. Shimojo, Asymptotic spreading speeds for a predator-prey system with two predators and one prey, arXiv:2007.02568.
A. Ducrot, T. Giletti and H. Matano, Spreading speeds for multidimensional reaction-diffusion systems of the prey-predator type, Calc. Var. Partial Differential Equations 58 (2019), no. 4, Paper No. 137, 34 pp.
A. Ducrot and J.-S. Guo, Asymptotic behavior of solutions to a class of diffusive predator-prey systems, J. Evolution Equations 18 (2018), 755-775.
J.-S. Guo, K.-I. Nakamura, T. Ogiwara and C.-C. Wu, Traveling wave solutions for a predator-prey system with two predators and one prey, Nonlinear Analysis: Real World Applications 54 (2020), 103111, 13 pp.
J. Huang, G. Lu and S. Ruan, Existence of traveling wave solutions in a diffusive predator-prey model, J. Math. Biol. 46 (2003), 132-152.
W. Huang, Traveling wave solutions for a class of predator-prey systems, J. Dynam. Differential Equa- tions 24 (2012), 633-644.
Y.L. Huang and G. Lin, Traveling wave solutions in a diffusive system with two preys and one predator, J. Math. Anal. Appl. 418 (2014), 163-184.
J. Huang and X. Zou, Existence of traveling wave fronts of delayed reaction-diffusion systems without monotonicity, Disc. Cont. Dyn. Systems 9 (2003), 925-936.
W.T. Li, G. Lin and S. Ruan, Existence of traveling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems, Nonlinearity 19 (2006), 1253-1273.
G. Lin, Invasion traveling wave solutions of a predator-prey system, Nonlinear Anal. 96 (2014), 47-58.
G. Lin, W.T. Li and M. Ma, Traveling wave solutions in delayed reaction diffusion systems with applications to multi-species models, Disc. Cont. Dyn. Systems, Ser. B 13 (2010), 393-414.
G. Lin and S. Ruan, Traveling wave solutions for delayed reaction-diffusion systems and applications to diffusive Lotka-Volterra competition models with distributed delays, J. Dyn. Diff. Equat., 26 (2014), 583-605.
J.-J. Lin, W. Wang, C. Zhao and T.-H. Yang, Global dynamics and traveling wave solutions of two predators-one prey models, Discrete and Continuous Dynamical System, Series B, 20 (2015), 1135-1154.
J.-J. Lin and T.-H. Yang, Traveling wave solutions for a diffusive three-species intraguild predation model, Int. J. Biomath. 11 (2018), 1850022, 27 pp.
S. Ma, Traveling wavefronts for delayed reaction-diffusion systems via a fixed point theorem, J. Differential Equations 171 (2001), 294-314.
J. Wu and X. Zou, Traveling wave fronts of reaction-diffusion systems with delay, J. Dynam. Differential Equations 13 (2001), 651-687.
T. Zhang, Minimal wave speed for a class of non-cooperative reaction-diffusion systems of three equations, J. Differential Equations 262 (2017), 4724-4770.
T. Zhang and Y. Jin, Traveling waves for a reaction-diffusion-advection predator-prey model, Nonlinear Analysis: Real World Applications 36 (2017), 203-232.
How to Cite
Copyright (c) 2021 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.